# SDR MAS2008F00095

- Difficulty date: September 26, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7048 - LT EMERGENCY EXIT CAUTION MESSAGE ON LANDING.  MX CLEANED THE DOOR PROXIMITY SWITCH AND RESEATED DOOR. OPS CHECKED GOOD.
